# SDR FDEA201311212844

- Difficulty date: November 21, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 572
- Aircraft time: 44,979 hours, 24,192 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724081101501
- Condition: Cracked
- Location: Rt Wing
- Part time: 44,979 hours, 24,192 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINGS MLG FITTING OF RIB 5 FWD LUG CORRODED.  REMOVED THE CORROSION PER DWG 57240425 ISSUE B.  PERFORMED INSPECTION TO THE LUG BORE PER NTM57-51-34 BLOCK 901 FOUND CRACK.  REPLACED THE RIB5 PER EA6-5710-T0303523
